# SDR YENA2025091500935

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10032
- Aircraft time: 17,844 hours, 4,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M23432
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 16,580 hours, 4,622 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT#1916, GEO-JFK. "R4 DOOR SLIDE ACCIDENTAL DEPLOYMENT; REMOVED AND REPLACED SLIDE IAW AMM 25-62-44 OPS CHK GOOD."
